A frequency-domain parallel method for the numerical approximation of parabolic problems

A naturally parallelizable numerical method is introduced and analyzed for parabolic partial differential equations. Instead of solving the problem in the space-time formulation, we propose to solve it in the space-frequency formulation. Existence and uniqueness are given. Error estimates are given for each single frequency. Also given is a full estimate for errors coming from truncation, numerical quadrature rule in Fourier inversion and finite element discretization in the space-frequency domain. A numerical experiment on a parallel MIMD machine is also given. (C) 1999 Elsevier Science S.A. All rights reserved.
Publisher
ELSEVIER SCIENCE SA
Issue Date
1999-01
Language
ENG
Keywords

SCALAR WAVES

Citation

COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, v.169, no.1-2, pp.19 - 29

ISSN
0045-7825
DOI
10.1016/S0045-7825(98)00168-6
URI
http://hdl.handle.net/10203/8449
Appears in Collection
MA-Journal Papers(저널논문)
  • Hit : 196
  • Download : 0
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button
⊙ Cited 6 items in WoSClick to see citing articles inrecords_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0